# SDR ASAA2019050429242

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 18,341 hours, 5,988 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 40 MIN INTO FLIGHT, L FMC FAILED, BUT CAME BACK ONLINE BEFORE QRH WAS RUN. APPROX 30 MIN LATER, BOTH FMCS FAILED COMPLETELY. RAN QRH AND PROCEEDED W/O FMC'S. THEY APPEARED TO COME BACK ONLINE BUT WE DID NOT USE FMC'S. GROUNDED - YES. NR 1 AND 2 FMC COMPUTER OPS CHECK GOOD. REF AMM 34-61 TASK 836. NO HISTORY 30 DAYS.
